# SDR P5CA2018091100233

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,726 hours, 20,366 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rivet
- Part number: MS20476AD46
- Condition: Loose
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE RIVET NR 2 ENG RT CORE COWL 4E WEAR STRIP NEAR 3 O'CLOCK. REMOVE DAMAGE RIVET IAW SRM 51-40-02 REV 108. INSTALL NEW RIVET IAW SRM 51-40-02 REV 108 AND CMM 71-13-24 REV 43. JOB COMPLETED AND COND CHK NML.
